MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN
Catalog Number 072230
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer called to report that they opened the wound drain and found hair in the sealed package.
 
Event or Problem Description
It was reported that the customer called to report that they opened the wound drain and found hair in the sealed package.Customer email response received on 01oct2025.It was reported that defect was noticed prior to use.No patient impact was reported.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned one-photo sample noted one opened (with original packaging), used silicone foley.Visual inspection of the one-photo sample noted a strand of hair on the wound drain, inside the package.The instructions for use were reviewed and found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: b, d.All available udi information is being provided per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CHANNEL DRAIN
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22588756
Report Number1018233-2025-06115
Device Sequence Number9190381
Product Code GBX
UDI-Device Identifier00801741049903
UDI-Public(01)00801741049903(11)250320(17)300131(10)NGKP1684
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number072230
Device Lot NumberNGKP1684
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown